# SDR SWAA2021072696959

- Difficulty date: July 21, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N8639B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60086
- Aircraft time: 10,875 hours, 24,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LEFT ROW 10-12 EMG LIGHT STRIPS HAVE POPPED UP / RE-SECURED PER SIP
